# SDR CA970422005

- Difficulty date: April 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cessna 172N
- Engine: Lyc O320H2AD
- System (JASC): 8500 · Engine (Reciprocating)
- Part: Engine
- Condition: Defective
- Location: Oil Press
- Stage of operation: TO
- Nature of condition: K
- Precautionary procedure: C, D

## Discrepancy

(CAN) NEWLY OVERHAULED ENGINE (6.0 HOURS) EXPERIENCED OIL PRESSURE PROBLEMS. AT NORMAL CRUISE 2400 RPM OIL PRESSURE REMAINS AT 51 PSI. SYSTEM TROUBLESHOOTING CARRIED OUT, OIL FILTER FOUND COLLAPSED DUE TO BUILD UP OF PRESSURE IN THE OIL FILTER. ENGINE REMOVED AND RETURNED TO OVERHUAL SHOP.
